MathSciNet Relay Station
MathSciNet bibliographic data
MR2204286 46B07 (46B09 60D05)
Artstein-Avidan, S.; Friedland, O.; Milman, V. Geometric applications of Chernoff-type estimates and a zigzag approximation for balls. Proc. Amer. Math. Soc. 134 (2006), no. 6, 1735–1742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement